Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "N.A. Chernikov"
Found 5 record(s)
1. Remarks on Elastic Scattering of Relativistic Particles in Matter in the Steady State
N.A. Chernikov
JETP, 1958, Vol. 6, No. 2, p. 422
PDF (193.9K)

2. Generalization of Symanzik's Theorem on the Majorization of Feynman Graphs
3. Solution and Quantization of a Nonlinear Two-dimensional Model for a Born-Infeld Type Field
4. Solution of the Two Plane Wave Scattering Problem in a Nonlinear Scalar Field Theory of the Born-Infeld Type
5. The System whose Hamiltonian is a Time-dependent Quadratic Form in $hatx and p
N.A. Chernikov
JETP, 1968, Vol. 26, No. 3, p. 603
PDF (773.2K)

Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems